Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 47, Number 2 (2018), 317-337.
Reeb components of leafwise complex foliations and their symmetries II
We study the group of leafwise holomorphic smooth automorphisms of 5-dimensional Reeb components with leafwise complex structure which are obtained by a certain Hopf construction. In particular, in the case where the boundary holonomy is infinitely tangent to the identity, we completely determine the structure of the group of leafwise holomorphic automorphisms of such foliations.
Hokkaido Math. J., Volume 47, Number 2 (2018), 317-337.
First available in Project Euclid: 18 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Horiuchi, Tomohiro. Reeb components of leafwise complex foliations and their symmetries II. Hokkaido Math. J. 47 (2018), no. 2, 317--337. doi:10.14492/hokmj/1529308821. https://projecteuclid.org/euclid.hokmj/1529308821